# SDR SWIA200312718

- Difficulty date: December 23, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 11,738 hours, 10,700 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Damaged
- Location: Lt Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM SPORATIC TO LT SIDE, HARD TO USE.  REMOVED AND REPLACED RUDDER/AILERON TRIM PANEL IAW CRJ MM 27-12-10.  OPS. CHECK GOOD.
